# SDR AWXA200501443

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 22,936 hours, 8,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTING IN SEVERAL ROWS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MID CABIN RT AND LT EMERGENCY PATH LIGHTING BATTERIES.  OPERATIONAL CHECKS WERE GOOD.
